# SDR UIEA2019052704302

- Difficulty date: May 27, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 83,630 hours, 12,192 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 38760483
- Part serial: MFR9742439293V
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHEN DOING THE APU SHUFFLE AND APU BLEED VALVE SELECTED TO OFF, THE APU SHUTDOWN WITH A FAULT LIGHT. ( TRANSFERRED TO MDDR 112283 IAW DDG 49-11-01A CAT 'C'.   LP 1073282 - M3: T/S APU PER FIN 49-11-FT987. ECU CODE SHOWED FILTER SW (GEN), MCC NOTIFIED. PART ORDERED. DMI 112283 CONTINUES.  LP 1073286 - M2: REMOVED AND REPLACED APU GEN OIL FILTER DIFFERENTIAL PRESSURE SWITCH IAW AMM 49-27-15. OPS CHECK OF APU GOOD AT THIS TIME. MCC NOTIFIED. THIS CLEARS DMI #112283. PLACARDS REMOVED. )
